# SDR AUS20020404

- Difficulty date: April 30, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980
- Condition: Wrong Part
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER ENGINE CHANGE AND DURING GROUND RUNS THE ENGINE FAILED WHEN THE BOOST PUMP WAS TURNED OFF.  SUBSEQUENT INVESTIGATION FOUND THAT THE INCORRECT FUEL PUMP PN RG17980 WAS FITTED AT OVERHAUL IN LIEU OF PUMP PN RG17980D. BECAUSE THE INLET PORT IS ON THE OPPOSITE SIDE OF THE PUMP THE USE OF THIS PUMP CAUSES THE AIRFRAME SUPPLY TO BE CONNECTED TO THE PUMP OUTLET AND VICE VERSA. THE SPLINE LENGTH OF THE INCORRECT PUMP IS SHORTER THAN THAT OF THE CORRECT ITEM AND ONLY ENGAGES BY APPROXIMATELY 6.3MM(0.25IN).
